# SDR CA970909011

- Difficulty date: August 22, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 21,519 hours
- Engine: Rroyce DART5342
- System (JASC): 8200 · Water Injection System
- Part: Connector
- Condition: Loose
- Location: Water Meth Sys
- Component: W/M Pump, Intertechniq, 2060L01
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) WATER METH SYSTEM FAILED ON TAKEOFF DUE TO A LOOSE AND DIRTY CANON PLUG ON LT W/M PUMP.
